RRI Digital Repository >
06. Soft Condensed Matter >
Research Papers (SCM) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/3128

Title: Generalized Freedericksz transition in nematics. Geometrical threshold and quantization in cylindrical geometry
Authors: Kini, U.D.
Issue Date: Mar-1988
Publisher: EDP Sciences.
Citation: Journal de Physique, 1988, Vol.49, p527-539
Description: Restricted Access.
URI: http://hdl.handle.net/2289/3128
ISSN: 1155-4304.
Copyright: 1988 EDP Sciences
Appears in Collections:Research Papers (SCM)

Files in This Item:

File Description SizeFormat
1988 J De Phys. V49 p527.pdfRestricted Access854.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace